×

zbMATH — the first resource for mathematics

Fuzzy vector spaces and fuzzy topological vector spaces. (English) Zbl 0358.46011

MSC:
46A99 Topological linear spaces and related structures
94-00 General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to information and communication theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brown, J.G, A note on fuzzy sets, Information and control, 18, 32-39, (1971) · Zbl 0217.01403
[2] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[3] DeLuca, A; Termini, S, Algebraic properties of fuzzy sets, J. math. anal. appl., 40, 373-386, (1972) · Zbl 0211.31002
[4] DeLuca, A; Termini, S, A definition of non-probabilistic entropy in the setting of fuzzy sets theory, Information and control, 20, 301-312, (1972) · Zbl 0239.94028
[5] Goguen, J.A, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[6] Goguen, J.A, The fuzzy Tychonoff theorem, J. math. anal. appl., 43, 734-742, (1973) · Zbl 0278.54003
[7] Netto, A, Fuzzy classes, notices amer. math. soc. notice 68T-428, 945, (1968)
[8] Rosenfeld, A, Fuzzy groups, J. math. anal. appl., 35, 512-517, (1971) · Zbl 0194.05501
[9] Wong, C.W, Covering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
[10] Wong, C.W, Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
[11] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[12] Zadeh, L.A, Fuzzy sets and systems, (), 29-37 · Zbl 0263.02028
[13] Zadeh, L.A, Shadows of fuzzy sets, Problems of information transmission, 2, No. 1, 37-44, (1966) · Zbl 0263.02028
[14] Zadeh, L.A, Fuzzy algorithms, Information and control, 12, 94-102, (1968) · Zbl 0182.33301
[15] Zadeh, L.A, Probability measures of fuzzy events, J. math. anal. appl., 23, 421-423, (1968) · Zbl 0174.49002
[16] Zadeh, L.A, Towards a theory of fuzzy systems, () · Zbl 0377.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.